Acetaminophen 500 mg
Pain Reliever/Fever Reducer
Keep this and all drugs out of the reach of children.
Temporarily relieves minor aches and pains due to headache, backache, toothache, flu, minor pain of arthritis, muscular aches, pre-menstrual and menstrual cramps, the common cold and temporarily reduces fever.
This package is intended for institutional use only.
Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.
Do not use with any other product containing acetaminophen.
Stop use and ask a doctor if new symptoms occur, redness or swelling is present, pain gets worse or lasts for more than 10 days or fever gets worse or last more than 3 days. These could be signs of a serious condition.
If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children.
TAMPER-EVIDENT: Each tablet is individually sealed. Do not use if blister is torn or broken.
This unit dose package is not child-resistant. If dispensed for outpatient use, a child resistant container should be utilized.
do not take more than directed (see overdose warning)
Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222). Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
povidone, starch, stearic acid
Store at Room Temperature 15-30 C (59-86 F)
call 1-888-838-2872, weekdays, 8 AM - 5 PM Eastern Time
Goldline Laboratories, INC.
a subsidiary of IVAX Pharmaceuticals, Inc.
Miami, FL 33137-3227
by: LNK International, Inc.
Hauppauge, NY 11788
Repackaged by Cardinal Health
Zanesville, OH 43701
Acetaminophen Tablets USP
|Application Number or Monograph Citation
|Marketing Start Date
|Marketing End Date
|Unapproved drug other
|Labeler - Cardinal Health (188557102)